Inverse scattering problems for transparent obstacles, electromagnetic waves, and hyperbolic systems

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)395-438
Number of pages44
JournalCommunications in Partial Differential Equations
Volume2
Issue number4
DOIs
StatePublished - Jan 1 1977

Fingerprint

Inverse Scattering Problem
Hyperbolic Systems
Electromagnetic Wave
Electromagnetic waves
Scattering

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

@article{03bc82f9814f44f694bee7366b21494d,
title = "Inverse scattering problems for transparent obstacles, electromagnetic waves, and hyperbolic systems",
author = "Majda Andrew",
year = "1977",
month = "1",
day = "1",
doi = "10.1080/03605307708820035",
language = "English (US)",
volume = "2",
pages = "395--438",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "4",

}

TY - JOUR

T1 - Inverse scattering problems for transparent obstacles, electromagnetic waves, and hyperbolic systems

AU - Andrew, Majda

PY - 1977/1/1

Y1 - 1977/1/1

UR - http://www.scopus.com/inward/record.url?scp=0041185592&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041185592&partnerID=8YFLogxK

U2 - 10.1080/03605307708820035

DO - 10.1080/03605307708820035

M3 - Article

VL - 2

SP - 395

EP - 438

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 4

ER -